# SDR GTIA2019021543161

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 46,759 hours, 21,710 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"ABNORMAL ODOR REPORTED BY F/A 
-FOLLOWED TSM 05-50-00 FOR CAUSE OF ODOR OR SMOKE , CHECKED  ENGINES AND APU FOR SIGNS OF LEAKAGES
REF TSM 71-00-00 AND 49-00-00 NONE NOTED . ENGINES RAN BY FLT CREW   ISOLATING BLEEDS  WHILE OPERATING BOTH PACKS INDIVIDUALLY . A FAINT SCENT WAS FOUND WHILE OPERATING THE LEFT PACK , SEE LOG PAGE 2403392-2 FOR DEFERRAL "
